# SDR WRNA200500021

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N820SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 154
- Aircraft time: 51,136 hours, 21,349 cycles
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Failed
- Location: Adi
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIRECTOR FAIL FLAG IN VIEW ON CAPT ADI WHEN FLT DIR 1 OR FLT DIR 2 SELECTED.  FLT DIR CMD BARS BIAS OUT OF VIEW.  F/O ADI GYRO FAILED, UNABLE TO TRANSFER ATTITUDE INFO WITH INSTRUMENT SWITCHING.  GYRO FLAG IN VIEW.  BOTH LOGIC COMPUTER TRI-FOILS IN VIEW CODE 52.  LANDING NORMAL.  FLIGHT DIR FAIL FLAG ASSIGNED MEL 22-10-01 DMI NR 2464, PLACARD INSTALLED.  F/O ADI R&R'D IAW 34-25-23, OP'S CHECK SATISFACTORY.  R&R'D LOGIC COMPUTER NR 1 AND RESET LOGIC COMPUTER NR 2 IAW 22-13-34 OP'S CHECK SATISFACTORY.  R&R'D ATTITUDE SWITCHING UNIT, OP'S CHECK SATISFACTORY IAW 34-25-35.  AIRCRAFT RETURNED TO SERVICE.
